Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    433

Week 1

EmBart

143 views

Tuesday February 13, 2018.  Finished my first week of accutane.  Forgot to mention I am taking 40mg once daily and I am a ~130lb female.  Haven't really noticed any side effects yet.  My skin has been surprisingly oily to me.  I don't know if it's a reaction resisting the accutane or related to me ending my other acne treatments (BP, retinA, minocycline).  Or maybe i'm just overanalyzing it.  Hard to tell.  I also have been getting very itchy lately in random isolated spots.  I am taking preemptive measures to try to avoid side effects including generously using aquaphor on my lips and limiting the hours I have my contacts in.  As far as acne goes, I see no difference.  Not surprising since it's been barely a week.  It'd be great if the whole treatment goes this easily!
 

IMG_3803.JPG

IMG_5039.JPG



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×